# SDR DALA2023090607310

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,917 hours, 28,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR ATTACHMENT. CHECK OK PER B757 AMM 52- 11. DOOR ARMS/DISARMS NORMALLY. (9981412)
